# SDR IPXA2021062570948

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 63,738 hours, 21,137 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A** ATB **LANDED UNEVENTFULLY**  GEAR DISAGREE WITH GEAR DOORS LIGHT ILLUMINATED AFTER TAKE OFF.VISUALLY INSPECTED ALL LANDING GEARS & GEAR DOORS, FOUND #6 BRAKE ROD WAS DISCONNECTED WITH BRAKE. PERFORMED PSEU BITE CHECK AS PER AMM32-09-03-001 & CHECKED LANDING GEAR HYD FUSE AS PER AMM 32-32-19-725-001. NO FAULT NOTED. INSTALL #6 BRAKE ASSY MM 32-41-08-401, TEST GOOD. REPLACED BRAKE HOSE MM 32-41-16-401 INSTALL TEST OK. IPC: 32-41-06-01D-200.
